| Introduction | Editorial Board | Submission | Subscription | Publications

Volume 6, 2006

Volume 6, Number 1

1. Enhancement of Stochastic Resonance Using Optimization Theory (pp.1--->18)
Xinxing Wu, Zhong-Ping Jiang, Daniel W. Repperger and Yi Guo

2. Network Error Correction, Part I: Basic Concepts and Upper Bounds (pp.19--->36)
Raymond W. Yeung and Ning Cai

3. Network Error Correction, Part II: Lower Bounds (pp.37--->54)
Ning Cai and Raymond W. Yeung

4. Hilbert Space Methods for Control Theoretic Splines: A Unified Treatment (pp.55--->82)
Y. Zhou, M. Egerstedt and C. Martin

Volume 6, Number 2

1. Fairness Indices and Distributed Control in Communication Networks (pp.83--->114)
Wing Shing Wong and Fengjun Li

2. Small Gain Theorem with Restrictions for Uncertain Time-Varying Nonlinear Systems (pp.115--->136)
Minghui Zhu and Jie Huang

3. On the Smallest Enclosing Balls (pp.137--->160)
Daizhan Cheng, Xiaoming Hu and Clyde Martin

Volume 6, Number 3


For Tyrone Duncan

Seclected Publications

1. Risk Sensitive Stochastic Control and Differential Games (pp.161--->178)
Wendell H. Fleming

2. A Comparison Principle for Equations of the Hamilton-Jacobi Type in Set-Membership Filtering (pp.179--->192)
A. B. Kurzhanski and P. Varaiya

3. Whether to Sell or Hold a Stock (pp.193--->202)
Raymond Rishel

4. A New Nonlinear Filtr (pp.203--->220)
Robert J. Elliott and Simon Haykin

5. Large Population Stochastic Dynamic Games: Closed-Loop McKean-Vlasov Systems and the Nash Certainty Equivalence Principle (pp.221--->252)
Minyi Huang, Roland P. Malhame and Peter E. Caines

Volume 6, Number 4


For Tyrone Duncan

1. Recursive system Identification by Stochastic Approximation (pp.253--->272)
Han-Fu Chen

2. A Polynomail Criterion for Adaptive Stabilizability of Discrete-Time Nonlinear Systems (pp.273--->298)
Chanying Li, Liang-Liang Xie and Lei Guo

3. Adaptive Control of Linear Time Invariant Systems: The "Bet on the Best" Principle (pp.299--->320)
S. Bittanti and M. C. Campi

4. A Maximum Principle for Stochastic Optimal Control with Terminal State Constraints, and Its Applications (pp.321--->338)
Shaolin Ji and Xun Yu Zhou

©1999 All Rights Reserved
The Institute of Mathematical Sciences
The Chinese University of Hong Kong